# SDR USAASB98043

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AU
- Make and model: Boeing 737201
- Aircraft serial: 21816
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE COCKPIT EMERGENCY EXIT LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERIES.  OPS CHECK GOOD.  (M)
